







## **Riverland Mallee Coorong Local Health Network Governing Board**

Date: Wednesday 24 April 2024

Time: 11.00 am – 2.00 pm

Venue: Majestic M Suites, North Adelaide and Teams

Members: Chair, Peter Joyner (PJ), Elaine Ashworth (EA), Claudia Goldsmith (CG),

Richard Hearn (RH), Mel Ottaway (MO), Fred Toogood (FT), Sonia Waters (SW)

Attendees: Wayne Champion (WC) – CEO, Craig Lukeman (CL) – CFO, Louise Greenlees (LG) – DP&C

Minute taker: Jeanette Brown (JB)

#### **Acknowledgement**

We would like to acknowledge the Kaurna custodians of the Land and waters we are meeting upon today. We respect their spiritual relationship with their country and acknowledge that their cultural beliefs are an important focus of their past, present and future. We also pay respect to the cultural authority of Aboriginal people in attendance from other areas.

Item no.	Item	Member	Page no.	Timing
1	PRESENTATION - Nil			
2	IN CAMERA DISCUSSION			11.00am
3	MEETING OPENING			11.40am
3.1	Acknowledgement / Present and Apologies	PJ	-	
3.2	Interests and Conflicts Disclosure Log	All	5 - 6	
3.3	Confirmation of Minutes of Meeting held 28 March 2024 (Draft)	PJ	7 – 16	5 mins
3.4	Review Actions Log	PJ	17 - 18	
3.5	Review Board Work Plan	PJ	19 -20	
4	MATTERS FOR DECISION			11.45am
4.1	Nil			
5	COMMITTEE REPORTS / RECOMMENDATIONS			11.45am
5.1	RMCLHN Board Finance Committee 5.1.1 - Minutes 27 March 2024 (Draft) 5.1.2 - Chair Update	CG	21 - 34 Verbal	

### **OFFICIAL**

5.2	RMCLHN Board Clinical Governance Committee			
	5.2.1 - Minutes 27 March 2024 (Draft) 5.2.2 - Chair Update	EA	35 - 44 Verbal	
5.3	RMCLHN Board Aged Care & Disability Governance Committee			25 min s
	5.3.1 – Minutes 28 March 2024 (Draft) 5.3.2 – Chair Update	RH	45 - 58 Verbal	35 mins
5.4	RMCLHN Board Audit and Risk Committee			
	5.4.1 – Minutes 2 April 2024 (Draft) 5.4.2 – Chair Update	RH	59 - 64 Verbal	
5.5	RSS Governance Committee			
	5.5.1 RSS Governance Committee Meeting - Minutes 13 March 2024 (draft) - Summary 13 March 2024 (draft) 5.5.2 RMCLHN Representative Update	МО	65 - 70 71 - 72 Verbal	
6	MATTERS FOR DISCUSSION			12.20pm
6.1	RMCLHN CEO Performance Review	PJ	Verbal	
6.2	Environmental Responsibility Quarterly Report	WC	73 - 76	
6.3	Executive Director Clinical Innovation KPI and RACE Report (deferred to May 2024)	WC	-	40 mins
6.4	RMCLHN Governing Board Action Plan Quarterly Report	WC	77 - 84	
6.5	Quarterly Commonwealth My Gov Report	WC/LG	Late Paper	
7	STANDARD AGENDA ITEMS FOR DISCUSSION			1.00pm
7.1	Performance Reports 7.1.1 Finance and FTE Report 7.1.2 KPI Monthly Performance Report 7.1.3 People and Culture Report 7.1.4 Quality and Safety Reports	CL/ WC/ LG	85 - 88 89 - 90 91- 96 97 - 134 135 - 164	40 mins
7.2	RMCLHN Planning Update 7.2.1 2022-23 Operational Plan Quarterly Report	WC	165 - 180	1
8	MATTERS FOR NOTING			1.40 pm
8.1	Chairperson Report	PJ	181 – 182	10 mina
8.2	Chief Executive Officer Report	WC	183 – 186	10 mins
9	MATTERS FOR INFORMATION			
9.1	Nil			
	·			-

### **OFFICIAL**

10	ITEMS APPROVED BY CEO FOR NOTING			
10.1	Nil			
11	CORRESPONDENCE			1.50pm
11.1	Incoming 11.1.1 Auditor General's Department re Annual Risk of Fraud	WC	187	5 min
11.2	Outgoing 11.2.1 Nil			
12	MEETING FINALISATION			1.55 pm
12.1	Questions / Comments	PJ	-	
12.2	Review actions to be taken	PJ	-	
12.3	Meeting Evaluation/Suggestions	PJ	-	

Meeting Close: 2.00 PM

Next Meeting: Date: Friday 24 May 2024

**Time:** 11.00 am – 2.00 pm

Location: Tailem Bend Hospital and Teams

Apologies:

# THIS PAGE IS INTENTIONALLY LEFT BLANK